Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2018 year

D. V. Alekseevsky and A. Santi , Homogeneous irreducible supermanifolds and graded Lie superalgebras, International Mathematics Research Notices, Vol. 2018, No. 4, pp. 1045–1079 doi: 10.1093/imrn/rnw262

Download (534.6 KB)

Authors: Alekseevsky D.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site